# SDR AWXA200301525

- Difficulty date: December 9, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 40,532 hours, 29,572 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 316A102035
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LAS - FUEL LEAK - DURING B-3 CHECK FUEL WAS FOUND DRIPPING FROM RT ENGINE PYLON AFT DRAIN LINE, UPON FURTHER INVESTIGATION A FUEL LEAK WAS FOUND ON RT ENGINE FUEL FEED LINE AT 90 DEGREE ELBOW APPROXIMATELY 2 INCHES FROM ADEL CLAMP UNDER THE HOT AIR BLEED DUCT AND BELL CRACK MECHANISM AT WS 247.  LEAK WAS CAUSED BY INBOARD SIDE OF -Y- DUCT CHAFING THROUGH ENGINE FUEL FEED LINE.  MAINTENANCE REPLACED RT ENGINE FUEL FEED LINE IAW BMM 28-22-15, LEAK AND PRESSURE CHECKS WERE GOOD.
